# SDR SWAA2020041429806

- Difficulty date: March 5, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 727D; UPPER FLANGE ON FORWARD SIDE OF FRAME DENTED JUST ABOVE STR 24L. / EVALUATED AFT CARGO STA 727D ANGLE FWD SIDE OF FRAME ABOUVE STR 24L; REPAIRABLE BY REPLACEMENT I/A/W SRM 51-10-02-0G-0 PARA 9C DUE TO NO LIMITS. REPLACED ANGLE / CHANNEL I/A/W SRM 51-40-02-0G-0 & BOEING DWG 146A1220 SHEET 52 REV-.
